Thursday, June 9, 2011
"May cause the hair on your head to grow". I don't recall seeing this listed as a side effect from the medicine Terence is taking right now, but it seems to be! A thick head of hair- who would've guessed?
On the flip side, his hormone deprivation treatment is making it so he loses all of his body hair, so imagine how thrilled Terence is to have a nice, thick head of hair, like when he was 30!
It's silly that sometimes small things matter. Who really cares about hair in the big scheme of things? Oh, I don't know, I guess when you're facing cancer stuff day in and day out, you'd be surprised to find the things that can make you happy.
Like hearing birds outside of your window.
Like the blue in the sky.
Like the grand kids telling silly jokes that make no sense.
Like when the check out girl at Safeway says "bless you" when you sneeze.
Like being able to fix the ice maker.
Like waking up.
Like being able to find both socks.
Like hair on your head.
Terence still can't grow a beard any more and has lost all of his leg and arm pit hair- but he has't let any of this bother him- the full head o' hair seems to be a bonus!